Bicategories of partial maps
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 28 (1987) no. 2, pp. 111-126.
@article{CTGDC_1987__28_2_111_0,
     author = {Carboni, A.},
     title = {Bicategories of partial maps},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {111--126},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {28},
     number = {2},
     year = {1987},
     zbl = {0631.18002},
     mrnumber = {913967},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1987__28_2_111_0/}
}
Carboni, A. Bicategories of partial maps. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 28 (1987) no. 2, pp. 111-126. http://www.numdam.org/item/CTGDC_1987__28_2_111_0/

A-BM. Abd-Allah & R. Brown, A compact-open topology on partial maps with open domain, J, London Math, Soc, (2), 21 (1980), 480-486, | MR 577723 | Zbl 0436.54012

B-BI. Booth & R. Brown, Spaces of partial maps, fibred mapping spaces and the compact-open topology, Gen, Top, and Appl, 8 (1978), 181-195, | MR 482636 | Zbl 0373.54012

B-D M. Bunge & E.J. Dubuc, Local concepts in SDG and germ representability, Preprint,

C.A. Carboni, Categorie di frecce parziali, Riv. Mat. Univ. Farma (4) 9 (1983), 281-288, | MR 754140 | Zbl 0543.18002

CoM Coste, Une approche logique des théories définissables par limites projectives, Sém, Théorie des catégories dirigé par J, Bénabou, 1976,

C-WA. Carboni & R. Walters, Cartesian bicategories, J, Pure & App, Algebra (to appear), | Zbl 0637.18003

FoT. Fox, Coalgebras and cartesian categories, Comm. in Algebra 4 (7) (1976), 665-667, | MR 404387 | Zbl 0338.18005

M-R M. Makkai & G. Reyes, First order categorical logic, Lecture Notes in Math, 611, Springer, | MR 505486 | Zbl 0357.18002

P-HR. Di Paola & A. Heller, Dominical categories, J, Symb, Logic (to appear), | Zbl 0649.03032

R.P. Rosolini, Notes on partiality, Preprint, Carnegie-Mellon University, 1985,

C-K-SA. Carboni,S. Kasangian&R. Street Bicategories of spans and relations, J, Pure & App, Algebra 33 (1984), 259-267, | MR 761632 | Zbl 0577.18005